×

zbMATH — the first resource for mathematics

Formal moduli for one-parameter formal Lie groups. (English) Zbl 0156.04105

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] HEATON (R.) . - Polynomial 3-cocycles over fields of characteristic p , Duke. math. J., t. 26, 1959 , p. 269-275. Article | MR 25 #3075 | Zbl 0084.26803 · Zbl 0084.26803
[2] LAZARD (Michel) . - Sur les groupes de Lie formels à un paramètre , Bull. Soc. math. France, t. 83, 1955 , p. 251-274. Numdam | MR 17,508e | Zbl 0068.25703 · Zbl 0068.25703
[3] LUBIN (Jonathan) . - One-parameter formal Lie groups over p-adic integer rings , Annals of Math., t. 80, 1964 , p. 464-484. MR 29 #5827 | Zbl 0135.07003 · Zbl 0135.07003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.